HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.12 (1999) >

 
Title :Hamiltonian systems by an ideal of integrals
Authors :Kinjo, Yoshiyuki
Miyagi, Yashushi
Authors alternative :金城, 義行
Issue Date :30-Dec-1999
Abstract :We indicate that if a Hamiltonian system possesses a noncommutative Lie algebra of integrals defined on a 2n-dimensional manifold in the noncommutative sense and an annihilator is an ideal, the system is tangent to an n-dimensional manifold.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16407
Citation :Ryukyu mathematical journal Vol.12 p.1 -7
Appears in Collections:Vol.12 (1999)

Files in This Item:

File Description SizeFormat
Vol12p001.pdf1918KbAdobe PDFView/Open